RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Theriault, Stephen

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:130
Abstract pages:826
Full texts:214
References:133
E-mail:

http://www.mathnet.ru/eng/person15237
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/652604

Publications in Math-Net.Ru
2019
1. Tseleung So, Stephen Theriault, “The Homotopy Types of Sp(2)-Gauge Groups over Closed Simply Connected Four-Manifolds”, Tr. Mat. Inst. Steklova, 305 (2019),  309–329  mathnet; Proc. Steklov Inst. Math., 305 (2019), 287–304  isi  scopus
2016
2. J. Grbić, S. Theriault, “Homotopy theory in toric topology”, Uspekhi Mat. Nauk, 71:2(428) (2016),  3–80  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:2 (2016), 185–251  isi  scopus
3. Jelena Grbić, Taras Panov, Stephen Theriault, Jie Wu, “The homotopy types of moment-angle complexes for flag complexes”, Trans. Amer. Math. Soc., 368:9 (2016),  6663–6682  mathnet  mathscinet  isi  scopus
2012
4. S. Theriault, “A homotopy-theoretic rigidity property of Bott manifolds”, Dal'nevost. Mat. Zh., 12:1 (2012),  89–97  mathnet
2004
5. J. Grbić, S. Theriault, “Homotopy type of the complement of a coordinate subspace arrangement of codimension two”, Uspekhi Mat. Nauk, 59:6(360) (2004),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:6 (2004), 1207–1209  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019